This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
hi, im jessica 19 and currently im taking a small dose tablet form of abilify (aripiprazole) which was given against my will over in Australia here in a hospital.due to intake of a few small drugs, however i don't agree and never ever have ,that detoxing my body should be treated by medication and that it should have been done more natual for sure.
Went into the hospital here at 15 years of age, an adolescent ward and was diagnosed wrong so i KNOW.. based on family genetics?? ..
i was diagnosed a mild schizophrenic.
I am usually and always have been a healthy relaxed fit spirit and i need to know HOW do i stop from taking these pills 5mg abilify , is there any advice worth hearing regarding this as i wish for my life to not stay as it is at the moment.
Also i have gained so so much weight and making my life a lot more harder than need BE
i would greatly appreciate ANY advice or help regarding this.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.